# SDR AMTA200700473

- Difficulty date: September 30, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 5751 · Ailerons
- Part: Sensor
- Part number: 90004212
- Part serial: 8398
- Condition: Unserviceable
- Location: Nr 3 Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF LGA FLAPS FAILED TO RETRACT SHOWING ASYMETRIC CONDITION L 71/4 DEGREES R5 DEGREES.  REMOVED AND REPLACED NR3 FLAP SKEW SENSOR IAW 27-59-01-2 OF MM OPS CHECK AND RIG CHECK GOOD.  (K)
